# SDR AWXA200201203

- Difficulty date: November 24, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 50,395 hours, 36,111 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 65163007
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A 1/4" CRACK WAS FOUND ON BS 178 BULKHEAD WEB, LBL 4.7, WL 210, AT EDGE OF REINFORCEMENT STRAP. MAINTENANCE CUTOUT DAMAGE AREA OF CRACKED WEB BS 178, LBL 4.7, WL 210; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR IAW B737-300 SRM 53-10-08, PG. 287-288, FIG. 211.
